MAUDE Adverse Event Report: STRATTICE PERFORATED 20 X 25; MESH, SURGICAL

STRATTICE PERFORATED 20 X 25; MESH, SURGICAL
Catalog Number 2025002P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal investigation into strattice lot sp200137 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 9/24/21, of the (b)(4) devices released to finished goods, (b)(4) have been distributed with (b)(4) devices reported as implanted.
 
Event or Problem Description
It was reported through legal, that a (b)(6) year old male patient underwent hernia repair surgery on (b)(6) 2019 at (b)(6) hospital in (b)(6).The patient was implanted with strattice lot sp200137-016.After surgery, the patient returned to the hospital in early 2020 and was diagnosed with fluid in his abdomen and recurrent hernia.It has been suggested that the patient have mesh removal surgery.

Brand Name
STRATTICE PERFORATED 20 X 25
Common Device Name
MESH, SURGICAL
MDR Report Key12569006
Report Number1000306051-2021-03062
Device Sequence Number11785863
Product Code FTM
UDI-Device Identifier00818410012335
UDI-Public00818410012335
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150712
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2025002P
Device Lot NumberSP200137
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION
Outcome Attributed to Adverse Event Required Intervention;